UM

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Probabilistic Solutions of the In-Plane Nonlinear Random Vibrations of Shallow Cables under Filtered Gaussian White Noise Journal article
International Journal of Structural Stability and Dynamics, 2018,Volume: 18,Issue: 4
Authors:  Er G.K.;  Wang K.;  Iu V.P.
Favorite  |  View/Download:2/0  |  Submit date:2019/02/12
cable system  filtered Gaussian white noise  Nonlinear random vibration  probabilistic solution